# SDR CA971106005

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake Sensing
- Condition: Out Of Rig
- Location: Eicas
- Part time: 5,328 hours
- Stage of operation: AP
- Nature of condition: F, N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN SELECTED 8 DEGREE FLAP, ENGINE INDICATION CREW ALERTING SYSTEM (EICAS) FLAPS FAIL CAUTION MESSAGE CAME ON.  FLAPLESS LANDING CARRIED OUT.  RIGGING OF THE BRAKE POSITION SENSING UNIT COMPLETED AS PER TASK 27-51-10-830-801. NO FAULTS FOUND.  PART TC:  4,441.
